Eye Care Community
Pain Killer : Paracetamol
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank
3 Comments Post a Comment
Blank
Avatar_n_tn
as for my background on my eyesight....high myope -10 and a retinal detachment 4 years back...spontaneously settled minor cryo surgery was used ...no buckle..... no nothing

Pain Killer : Paracetamol

I get terrible pains wen i use the computer......i was told nothing wrong with the eyes.........now i cannnot stay away from computers due to work responsibilities......
i went to an neuro(no optho neuro around)......and am under a 3 month course for migraines......

Sibellium is wat is been RX

also i have been asked to take naprosyn twice a day......for next 10 days
after a talk with my dad who is in pharmacy i decided to take paracetamol intead of naprosyn.......and it is provin to be an effective painkiller.......

my question is say the maigraine medicine(sibellium) does not prove to be effective in my case(i have a feelin i am havin occular migraine and have a doubt whether the normal migraine medicine wud work).......

Q1 cud i continue with pain killer paracetamol all my life......just 1 pill..max 2 are enaf as of today......wat are the side effects

Q2 Do u need to increase the pain killer dose with time or does the dose usually remain the same to curb the pain over time say 5-10 years(i.e. wud takin 1 or max 2 pills a day be enaf)

i am on 500 mg per pill....

Pls lemme know.......i still have an option of changin my career as i am young ......to a profession where there is lesser computer usage which wud be difficult after 5 years

Thnx

Tags: Pain, computers, dose, Migraine, Work, years, naprosyn
Related Discussions
  • Eye pain (2 replies):
    I had cataract surgery on my right eye in October - it i...[more]
  • pain in left eye (1 replies):
    What could be the cause of pain in left eye? He's never ...[more]
  • eye pain (2 replies):
    hi. i've got a stabbing pain in my right eye since 9 am ...[more]
Blank
Avatar_n_tn
previously during my college years i wud always have pains during my exams(maybe due to long hours of study)......and now again wen i work with computers in my professional life......
God Bless Me
Blank
Avatar_n_tn
answer to this question ???
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Eye Care Answerers
344352_tn?1404490466
Blank
cristina1676
Lyndhurst, NJ
Avatar_f_tn
Blank
flossy93
CA
Avatar_m_tn
Blank
KayakerNC
NC
Avatar_m_tn
Blank
PedroPrado
McAllen, TX
Avatar_n_tn
Blank
laura5121
Avatar_m_tn
Blank
Craig10x
New York, NY